# SDR USAA2012013000027

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Engine: Ge CF650C2B
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL  FLT 1526  EN ROUTE CLT TO PHL.  R ENG WILL NOT ATTAIN CLB THRUST FROM APPROX FL260 AND HIGHER WITH THRUST LEVER FULL FWD TRAVEL. N1 APPROX 1 PERCENT BELOW CLB THRUST WITH THRUST LEVER STAGGER OVER 1 THROTTLE WIDTH.  REPLACED RT ENG EEC HARNESS DUE TO CHAFE, AND REPLACED RT ENG EEC.  ACCOMPLISHED MEC ADJUSTMENT AND EEC/PMC INTERFACE TEST.  ALL PARAMETERS OK.
